Smoothness of the policy function in continuous-time economic models. The one-dimensional case

Manuel S. Santos, Jean Luc Vila

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

Infinite-horizon continuous-time optimization is often encountered in economic models. Herein we prove the C1 differentiability of the policy function when the objective is strongly concave and the state is unidimensional.

Original languageEnglish (US)
Pages (from-to)741-753
Number of pages13
JournalJournal of Economic Dynamics and Control
Volume15
Issue number4
DOIs
StatePublished - Oct 1991
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Smoothness of the policy function in continuous-time economic models. The one-dimensional case'. Together they form a unique fingerprint.

  • Cite this